# SDR DHL2005754002

- Difficulty date: March 4, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26011825
- Part serial: B4190
- Condition: Chattering
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

BRAKES CHATTER WHEN APPLIED. REPLACED NR  3 & 4 MAIN BRAKE ASSY'S PER 727 MM 32-41-32, TAXIED A/C PER JRH, BRAKES OPS CHECKS NORMAL.
